# SDR SWAA2017103017430

- Difficulty date: October 8, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 148A0924
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD VERTICAL STIFFENER CORRODED AT BS. 1088, RBL 45.  R & R THE STIFFENER IAW DWG AND SRM.
